| Model Number |
IPN056682 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "hub separated from extension line following catheter flush.Incident occurred when nurse attempted to disconnect luer lock syringe from catheter hub.Catheter was exchanged for a new catheter following the incident." no patient harm was reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
Qn#: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed with one relevant finding.A non-conformance was initiated for lots 13c21h1544, 13c21h2343 and 13c21h2306 in regards to extension line luer hub separation in use.It cannot be determined if this non-conformance is associated with the complaint issue without the sample returned for investigation.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.